# SDR 97UAL900091

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976UA
- Make and model: Boeing 737291
- Aircraft serial: 21598
- Engine: Pwa JT8D17
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 1899
- Condition: Malfunctioned
- Location: Nr 2 Le Slat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH FLAPS UP  DURING CRUISE, THE LEADING EDGE FORWARD TRANSIT LIGHT AND THE OVERHEAD ANNUNCIATOR  TRANSIT LIGHT FOR SLAT NR 2 IS ON STEADY.  SUPPLEMENTAL DATA UPDATE NUMBER 2 SLAT FULL EXTEND PROXIMITY SENSOR WILL NOT DEACTUATE.  REPLACED PROXIMITY SENSOR AND THERE HAVE BEEN NO FURTHER NUMBER 2 SLAT INDICATION PROBLEMS.
